# SDR DXTA200500751

- Difficulty date: June 2, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 2,338 hours, 1,735 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MLG WOULD NOT COME UP AFTER DEPARTURE.  JACKED ACFT AND PERFORMED EXTENSION AND RETRACTION CHECKS PER HAWKER 800 XP MM CHAPTER 32-30-00.  COULD NOT DUPLICATE LT GEAR FAILURE.  PERFORMED 10 FAULT FREE RETRACTIONS.  SERVICED HYDRAULIC SYSTEM PER CHAPTER 12-29-00 PAGE 306.
